|Possible Gallbladder problem
Mar 30, 2004
Over the course of the past 2 years I've been experiencing an odd sensation. After I eat or drink anything (water included) I get a strange and sometimes painful vibrating feeling in the upper right quadrant of my abs just beside my xiphoid process. At times you can actually see the skin moving! Sometimes the area feels numb and other times there is acute pain. My doctor doesn't seem too concerned so I haven't put too much thought into it. However, my boyfriend prodded me into asking you for help. Is this something to be concerned about or not? Thanks for any insight.
Response from Dr. Henry
Can you provide some details regarding your HIV situation and HIV medications so that I can comment further about what might be going on. KH
First Line Treatment
- How Is Hiv And Aids Affecting Our Community?
- Hiv Anxiety Disorder
- How Long Does It Take To Cure Thrush In The Mouth?
- Are Dentists At Risk For Hiv With Hiv Positive Patients?
- How Many Pills Does An Hiv Person Take A Day?
- What Should You Do When The Condom Broke And The Person Is Hiv Postive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.